MathSciNet Relay Station
MathSciNet bibliographic data
MR1924756 13F20 (13D45 14B15)
Sidman, Jessica On the Castelnuovo-Mumford regularity of products of ideal sheaves. Adv. Geom. 2 (2002), no. 3, 219–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement